Erratum to: A remark on the irregularity complex

Claude Sabbah

This is erratum for this original article.

Journal of Singularities
volume 16 (2016), 194-194

Received: 13 September 2017. Received in revised form: 14 September 2017.

DOI: 10.5427/jsing.2017.16i


Abstract:

We correct a wrong statement in our paper "A Remark on the Irregularity Complex".


Author(s) information:

Claude Sabbah
CMLS
École Polytechnique, CNRS
Université Paris-Saclay
F–91128 Palaiseau cedex, France
email: Claude.Sabbah@polytechnique.edu